26 Feb 2012
Yes, gabapentin can cause drowsiness. It is a known side effect.
26 Feb 2012
I don't know what happened to my answer. I also checked for an update-which I got. It didn't make me drowsy. I took Gabapentin several times. I have nerve damage (RSD) that's under control-unless a kid runs into me-I fall and land on that area, etc. I took Gabapentin twice- as I increased the dosage-my limbs became numb. The pain stopped, and I reduced my dosage to where I had feeling. I worked too. I get these feelings-anyway I got the 'feeling' that i was OK, and I backed off of gabapentin and was pretty much pain free. Every person is different. The pain can be debilitating and I lose control of my right hand-as the damaged nerves won't even let me type or write with a pencil. Now to see if this will post this time
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
It did not make me drowsy like its suppose to make u feel
1 answer • 20 Aug 2009
pills that make you feel drowsy
1 answer • 26 Sep 2009
Nexium and Protonix are effective in relieving my GERD but they make me so drowsy that I can barely function all day. Is Aciphex likely to have the ...
1 answer • 15 May 2010
my mother is in a rehab clinic, and recently started taking Klonipen. Her speech has been slurred, and seems to be drowsy on occasion? Is this ...
2 answers • 15 Mar 2013
Medicine gabapentin 300 mg three.times a day . I looked up side effects it doesn't say causes drowsiness but for me it took away pain but I ...
4 answers • 24 Jul 2013